# SDR RAAA00B1075

- Difficulty date: November 9, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,948 hours, 41,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8631006
- Condition: Discharged
- Location: Cabin
- Component: Light, Intvlv
- Component part number: 873100112
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FLOOR PROXIMITY LIGHT WOULD NOT TEST AT SEAT ROW 10D.  REPLACED BATTERY IAW RAA GMM.
